# SDR SWAA2022020755972

- Difficulty date: December 24, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION** AFT CARGO COMPARTMENT BILGE FLOOR STRUCTURE AT STA-927 RBL-8; FASTENER HOLE WITH CORROSION. DOT#208-108 ; / [01] REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE STA 927 RBL-8 AS PER REF B737-700 SRM 51-10-02-0G-0; [12] INSTALLED AFT CARGO FLOOR SUPPORT RAIL FROM STA 887 TO STA 947.5; RBL-8 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG # 147A7501; [13] REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE STA 927 RBL-8. FOUND OUT OF LIMITS; REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT RAIL FROM STA 887 TO STA 947.5; RBL-8 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG # 147A7501; [14] VERIFIED STEPS 12 AND 13.
